# SDR SWIA202055966

- Difficulty date: November 27, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 25L BETWEEN FS 485.00 Â€“ 501.00   (C-CHECK) RO 2/5/2021   REMOVED AND REPLACED STGR 25L F.S. 485.00-501.00, REF CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-21-001-001-A01 AND BOMBARDIER DWG SH670-33200 REV G, LEAK CHECK GOOD. / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR / COMPLIED WITH SKYWEST FORM M-337
